Format

Send to

Choose Destination
Hosp Pharm. 2014 May;49(5):420-4. doi: 10.1310/hpj4905-420.

Vigabatrin-Induced Encephalopathy; Fidaxomicin Hypersensitivity Reactions; Vemurafenib-Induced DRESS; Severe Alkalosis and Hypokalemia With Stanozolol Misuse; Isotretinoin-Associated Lip Abscess; Eltrombopag-Associated Hyperpigmentation.

Author information

1
Chair and Clinical Professor, Department of Pharmacy Practice, Temple University School of Pharmacy , Philadelphia, Pennsylvania ; Clinical Advisor, Institute for Safe Medication Practices , Horsham, Pennsylvania.

Abstract

The purpose of this feature is to heighten awareness of specific adverse drug reactions (ADRs), discuss methods of prevention, and promote reporting of ADRs to the US Food and Drug Administration's (FDA's) MEDWATCH program (800-FDA-1088). If you have reported an interesting, preventable ADR to MEDWATCH, please consider sharing the account with our readers. Write to Dr. Mancano at ISMP, 200 Lakeside Drive, Suite 200, Horsham, PA 19044 (phone: 215-707-4936; e-mail: mmancano@temple.edu). Your report will be published anonymously unless otherwise requested. This feature is provided by the Institute for Safe Medication Practices (ISMP) in cooperation with the FDA's MEDWATCH program and Temple University School of Pharmacy. ISMP is an FDA MEDWATCH partner.

Supplemental Content

Full text links

Icon for Atypon Icon for PubMed Central
Loading ...
Support Center